RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2011, Volume 19, Number 1, Pages 32–44 (Mi timb137)  

A principle for study of quasi-gradient methods of approximate solving operator equations in Hilbert spaces

O. N. Evkhutaa, P. P. Zabreikob

a South-Russia State Technical University
b Belarusian State University

Abstract: The article deals with nonlinear operator equations $f(x)=0$ with operators $f$ defined on a ball $B(x_0,R)$ in a Hilbert space $X$ and taking values from $X$. It is considered iterative methods of type $x_{n+1}=x_n-\Lambda(x_n)T(x_n)$, $n=0,1,2,ldots$, where $T(\xi)$ is an operator from $B(x_0,R)$ into $X$ and $\Lambda(\xi)$ a real functional on on $B(x_0,R)$. It is described conditions under that there is a phenomenon of relaxation of residuals: $\|f(x_{n+1}\|<\|f(x_n)\|$. The study of the convergence of iterations and its rate us reduce to the analysis of a scalar function; the graph of this function determines as the conditions of the convergence of iterations well as the rate of this convergence; moreover, it allows to write simple a priori and a posteriori estimates of errors. The general scheme covers classical methods of minimal residuals, of steepest descent, of minimal errors and some others.

Full text: PDF file (185 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 513.88
Received: 01.09.2010

Citation: O. N. Evkhuta, P. P. Zabreiko, “A principle for study of quasi-gradient methods of approximate solving operator equations in Hilbert spaces”, Tr. Inst. Mat., 19:1 (2011), 32–44

Citation in format AMSBIB
\Bibitem{EvkZab11}
\by O.~N.~Evkhuta, P.~P.~Zabreiko
\paper A principle for study of quasi-gradient methods of approximate solving operator equations in Hilbert spaces
\jour Tr. Inst. Mat.
\yr 2011
\vol 19
\issue 1
\pages 32--44
\mathnet{http://mi.mathnet.ru/timb137}


Linking options:
  • http://mi.mathnet.ru/eng/timb137
  • http://mi.mathnet.ru/eng/timb/v19/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:131
    Full text:68
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019